Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 113, NWS Kansas City, MO

September 9, 2014Andrew County, Holt County, Nodaway County, Missouri

NWS Kansas City, MO issued this river flood warning at Sep 9, 2014, 7:54 PM CDT for Andrew County, Holt County, Nodaway County, Missouri. It took effect at Sep 10, 2014, 11:55 AM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Sep 9, 2014, 7:54 PM CDT (00:54 UTC)
In effect from
Sep 10, 2014, 11:55 AM CDT
Expired
Sep 12, 2014, 2:30 AM CDT
In force
39 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Andrew County, MO, Holt County, MO, Nodaway County, MO

The radar

The Omaha radar (KOAX), 148 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nodaway River near Burlington Junction (BRLM7).

Action stage
18 ft
Minor stage
23 ft
Moderate stage
28 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06817500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WGUS43 KEAX 100054
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
754 PM CDT TUE SEP 9 2014
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Nodaway River near Burlington Junction affecting Andrew...Holt and 
  Nodaway Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-087-147-110054-
/O.NEW.KEAX.FL.W.0113.140910T1655Z-140912T0730Z/
/BRLM7.1.ER.140910T1655Z.140911T0000Z.140911T0730Z.UU/
754 PM CDT TUE SEP 9 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Nodaway River near Burlington Junction.
* from Wednesday morning to late Thursday night.
* Flood stage is 23.0 feet.
* Forecast...The river is forecast to have a maximum value of 24.3 
  feet Wednesday evening.
* At 23.0 feet...The river begins to flood farm fields.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Nodaway River
  Burlington Jun  23                      24.3 Wednesday evening
     
&&
  
LAT...LON 4058 9507 4058 9500 4018 9503 4018 9512 4044 9512

  

$$
2 follow-up statements
862 
WGUS83 KEAX 101417
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
917 AM CDT WED SEP 10 2014
   
...The Flood Warning continues for the following rivers in 
Missouri...

  102 River at Maryville affecting Andrew and Nodaway Counties.

  102 River at Rosendale affecting Andrew and Buchanan Counties.

  Nodaway River near Burlington Junction affecting Andrew...Holt and 
  Nodaway Counties.

  Platte River near Agency affecting Buchanan County.

  Tarkio River at Fairfax affecting Atchison and Holt Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-147-111417-
/O.EXT.KEAX.FL.W.0114.000000T0000Z-140912T0027Z/
/MYVM7.1.ER.140910T0841Z.140910T1300Z.140911T0027Z.UU/
917 AM CDT WED SEP 10 2014

The Flood Warning continues for
  The 102 River at Maryville.
* until Thursday evening.
* At  8:30 AM Wednesday the stage was 21.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 18.0 feet...The east bank of the river floods. Water also 
  approaches the village of Arkoe.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Maryville       18   21.5   Wed 08 AM   21.5 this afternoon
     
&&
  
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488

$$

MOC003-021-111417-
/O.EXT.KEAX.FL.W.0115.000000T0000Z-140912T1128Z/
/RSDM7.2.ER.000000T0000Z.140910T1800Z.140911T1128Z.NR/
917 AM CDT WED SEP 10 2014

The Flood Warning continues for
  The 102 River at Rosendale.
* until Friday morning.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.1 
  feet this afternoon.
* At 20.0 feet...State Route 48 is flooded on the east and west sides
  of town which prevents travel in or out of town.
* At 19.0 feet...State Route 48 on the east and west sides of 
  Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is 
  overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Rosendale       18   Not Available      22.1 this afternoon
     
&&
  
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486

  

$$

MOC003-087-147-111417-
/O.EXT.KEAX.FL.W.0113.140910T1700Z-140912T0216Z/
/BRLM7.1.ER.140910T1700Z.140910T1800Z.140911T0216Z.UU/
917 AM CDT WED SEP 10 2014

The Flood Warning continues for
  The Nodaway River near Burlington Junction.
* until Thursday evening.
* At  8:28 AM Wednesday the stage was 19.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 24.1 feet by this afternoon. The river will fall below
  flood stage by tonight.
* At 23.0 feet...The river begins to flood farm fields.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Nodaway River
  Burlington Jun  23   19.0   Wed 08 AM   24.1 this afternoon
     
&&
  
LAT...LON 4058 9507 4058 9500 4018 9503 4018 9512 4044 9512

  

$$

MOC021-111417-
/O.EXT.KEAX.FL.W.0122.000000T0000Z-140914T0451Z/
/AGYM7.2.ER.140910T1133Z.140911T0600Z.140913T0451Z.NO/
917 AM CDT WED SEP 10 2014

The Flood Warning continues for
  The Platte River near Agency.
* until Saturday evening.
* At  8:30 AM Wednesday the stage was 22.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by 
  early Thursday morning. The river will fall below flood stage 
  Friday before midnight.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   22.9   Wed 08 AM   27.5 early Thursday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

 
$$

MOC005-087-111417-
/O.EXT.KEAX.FL.W.0112.000000T0000Z-140912T0224Z/
/FFXM7.2.ER.140910T0150Z.140910T1000Z.140911T0224Z.NO/
917 AM CDT WED SEP 10 2014

The Flood Warning continues for
  The Tarkio River at Fairfax.
* until Thursday evening.
* At  8:15 AM Wednesday the stage was 23.8 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Tarkio River
  Fairfax         17   23.8   Wed 08 AM   23.4 this afternoon
     
&&
  
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546

  
$$
622 
WGUS83 KEAX 110507
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1207 AM CDT THU SEP 11 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  102 River at Maryville affecting Andrew and Nodaway Counties.

  Chariton River at Novinger affecting Adair...Macon...Putnam and 
  Schuyler Counties.

  Nodaway River near Burlington Junction affecting Andrew...Holt and 
  Nodaway Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-147-110537-
/O.CAN.KEAX.FL.W.0114.000000T0000Z-140912T0352Z/
/MYVM7.1.ER.140910T0841Z.140910T2015Z.140911T0347Z.UU/
1207 AM CDT THU SEP 11 2014

The Flood Warning is cancelled for
  The 102 River at Maryville.
* At 11:30 PM Wednesday the stage was 17.3 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 10:47 PM Wednesday.
* Forecast...The river will continue to fall to 9.4 feet by Friday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Maryville       18   17.3   Wed 11 PM   16.0 after midnight this 
morning
     
&&
  
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488

  

$$

MOC001-121-171-197-110537-
/O.CAN.KEAX.FL.W.0125.000000T0000Z-140912T0200Z/
/NVZM7.1.ER.140910T1206Z.140910T1930Z.140911T0217Z.NO/
1207 AM CDT THU SEP 11 2014

The Flood Warning is cancelled for
  The Chariton River at Novinger.
* At 11:45 PM Wednesday the stage was 18.1 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at  9:17 PM Wednesday.
* Forecast...The river will continue to fall to 8.9 feet by Friday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Chariton River
  Novinger        20   18.1   Thu 12 AM   18.3 after midnight this 
morning
     
&&
  
LAT...LON 4042 9273 4042 9262 3997 9261 3997 9273

  

$$

MOC003-087-147-110537-
/O.CAN.KEAX.FL.W.0113.000000T0000Z-140912T0216Z/
/BRLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1207 AM CDT THU SEP 11 2014

The Flood Warning is cancelled for
  The Nodaway River near Burlington Junction.
* Flood stage is 23.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 21.2 feet after midnight this morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Nodaway River
  Burlington Jun  23                      21.2 after midnight this 
morning
     
&&
  
LAT...LON 4058 9507 4058 9500 4018 9503 4018 9512 4044 9512

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Sep 9, 6:34 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Sep 9, 6:34 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
634 PM CDT Tue Sep 9 2014

.SHORT TERM...(This Evening through Thursday Night)
Issued at 219 PM CDT TUE SEP 9 2014

The main focus in the near term is the severe potential for this
afternoon and overnight tonight. The various NWP differ with respect
to development and timing and are having a tough time depicting the
current warm air advection induced convection across eastern NE and
IA. For this fcst issuance have stayed the course with the best
chance for surface based storms developing across the northwestern
counties, per VIS satellite and radar trends. The convection should
then spread across the CWA overnight tonight. The Flash Flood Watch
that is in effect beginning 00Z tonight through 12Z tomorrow looks on
track as that area should see training storms producing a large swath
of rainfall of 1-2 inches with locally higher amounts. As for the
hail, wind, and tornado threats, those too have the higher
probabilities across our northern zones this evening as that is where
the best supportive shear and instability exist well into the
overnight hours. The activity should continue well into the night
with straight line winds being the main issue of concern, though QLCS
issues may develop if a line can consolidate over the CWA.

The precip should slowly end from northwest to southeast very late
tonight into tomorrow morning with the passage of a cold front. The
exception should be our far south central and southeast zones where
showers and scattered storms will linger well into the day on
Wednesday.  Once that activity moves off the entire CWA should see
very cool temperatures for Thursday and Thursday night.

.LONG TERM...(Friday through Tuesday)
Issued at 219 PM CDT TUE SEP 9 2014

Strong cold air advection will continue on Friday, holding highs in
the mid 50s to around 60 degrees -- nearly 25 degrees below seasonal
normals. A few light showers are possible as the upper trough moves
over Friday and Friday evening, then surface high pressure will
build in for Saturday and Sunday, keeping temperatures cool and
precipitation chances nil.

Return flow on the back side of the high will allow temperatures to
warm back into the 70s by Monday, while flow gradually flattens to
zonal and allows a few disturbances to float back into the region,
creating lower-end chances for showers and storms for the beginning
of the next work week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 634 PM CDT TUE SEP 9 2014

Thunderstorms currently over northwest and far northern Missouri will
gradually build southeast during the evening and overnight hours,
eventually reaching KSTJ by 02z and the MCI/MKC terminals around 04z.
Some isolated development is possible out ahead of these storms, but
will not be as widespread. Low level wind shear will be possible
tonight after 06z as winds between 1-2 kft increase to 60 to 70 kts
out of the southwest. By 12z-15z Wednesday morning, a cold front will
sweep through all terminals, clear out any lingering precipitation,
and veer winds around to the northwest at 15 to 20 kts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH through Wednesday morning FOR MOZ001>008-
     011>017.

&&

SHORT TERM...Pietrycha
LONG TERM...Laflin
AVIATION...Laflin
Hazardous weather outlook, Sep 9, 7:35 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 PM CDT TUE SEP 9 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-110045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
735 PM CDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS
 NORTHERN MISSOURI THIS EVENING...AND WILL BE CAPABLE OF PRODUCING
 LARGE HAIL...DAMAGING WINDS...AND A TORNADO OR TWO. STORMS WILL
 GRADUALLY SPREAD SOUTHWARD LATE THIS EVENING AND TONIGHT...AND WILL
 EVENTUALLY TRANSITION TO MORE OF A STRAIGHT LINE WIND THREAT.

 AREAS OF FLOODING ARE LIKELY ACROSS NORTHERN MISSOURI TONIGHT AS
 MULTIPLE ROUNDS OF STORMS CONTINUE TO CROSS INTO THE AREA. A
 WIDESPREAD 1 TO 3 INCHES OF RAINFALL IS EXPECTED...WITH ISOLATED
 HIGHER AMOUNTS ARE EXPECTED BY EARLY WEDNESDAY MORNING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

 THUNDERSTORMS WILL GRADUALLY EXIT THE AREA BY WEDNESDAY AFTERNOON.
 NO SEVERE WEATHER IS EXPECTED ON WEDNESDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Sep 9, 6:53 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      TARKIO                  40.44N 95.38W
09/09/2014                   ATCHISON           MO   911 CALL CENTER

            MANY STREETS HAVE A FOOT OF WATER OVER THEM IN TARKIO AND
            ON AA HIGHWAY NORTH OF TARKIO.

&&

ADOLPHSON
Local storm report, Sep 9, 7:12 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TORNADO          MAITLAND                40.20N 95.07W
09/09/2014                   HOLT               MO   LAW ENFORCEMENT

            TORNADO REPORTED ON GROUND NEAR MAITLAND

&&

ADOLPHSON
Local storm report, Sep 9, 7:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     MAITLAND                40.20N 95.07W
09/09/2014                   HOLT               MO   BROADCAST MEDIA

            TREES AND POWER LINES DOWN

&&

ADOLPHSON
Local storm report, Sep 9, 7:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
738 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          EAGLEVILLE              40.47N 93.99W
09/09/2014                   HARRISON           MO   EMERGENCY MNGR

            POSSIBLE TORNADO...POWER LINES DOWN ON ROAD NEAR
            EAGLEVILLE

&&

ADOLPHSON
Local storm report, Sep 9, 7:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
741 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FUNNEL CLOUD     GRAHAM                  40.20N 95.04W
09/09/2014                   NODAWAY            MO   EMERGENCY MNGR

            HIGHWAY PATROL REPORTED SEEING A FUNNEL CLOUD NEAR
            GRAHAM, MO AT HWYS A AND H.

&&

KBRONIS
Local storm report, Sep 9, 7:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TORNADO          EAGLEVILLE              40.47N 93.99W
09/09/2014                   HARRISON           MO   EMERGENCY MNGR

            US HIGHWAY 69 PARTIALLY BLOCKED...POWER POLES DOWN AND
            SNAPPED.

&&

ADOLPHSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:05 PM CDTTornado WarningEAXAndrew, Holt, Nodaway25 min
Sep 9, 7:15 PM CDTTornado WarningEAXHarrison30 min
Sep 9, 7:29 PM CDTTornado WarningEAXAndrew, Holt, Nodaway31 min
Sep 9, 7:35 PM CDTTornado WarningEAXHarrison, Mercer25 min
Sep 9, 7:44 PM CDTFlash Flood WarningEAXHolt, Nodaway6 hr
Sep 9, 7:46 PM CDTRiver Flood WarningEAXAtchison, Holt59 hr
Sep 9, 7:47 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway43 min
Sep 9, 7:56 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer49 min
Sep 9, 8:26 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry49 min
Sep 9, 9:10 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb38 min
Sep 9, 9:14 PM CDTFlash Flood WarningEAXAndrew6 hr
Sep 9, 9:30 PM CDTSevere Thunderstorm WarningEAXAdair, Grundy, Linn, Macon, Sullivan45 min
Sep 9, 10:33 PM CDTAreal Flood AdvisoryEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Linn and 2 more6 hr
Sep 9, 10:36 PM CDTRiver Flood WarningEAXAndrew, Nodaway56 hr
Sep 9, 10:36 PM CDTRiver Flood WarningEAXAndrew, Buchanan67 hr
Sep 9, 10:47 PM CDTFlash Flood WarningEAXGrundy, Linn, Livingston, Sullivan6 hr
Sep 9, 11:39 PM CDTAreal Flood WarningEAXAndrew, Atchison, Holt, Nodaway19 hr
Sep 9, 11:42 PM CDTFlash Flood WarningEAXAdair, Macon5 hr
Sep 10, 12:11 AM CDTFlash Flood WarningEAXDaviess, DeKalb, Gentry, Harrison8 hr
Sep 10, 1:45 AM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Sep 10, 1:45 AM CDTRiver Flood WarningEAXDaviess, Livingston4 days
Sep 10, 1:45 AM CDTRiver Flood WarningEAXLinn, Livingston5 days
Sep 10, 1:45 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
Sep 10, 1:45 AM CDTRiver Flood WarningEAXCarroll, Chariton9 days
Sep 10, 1:45 AM CDTRiver Flood WarningEAXGrundy, Livingston48 hr
Sep 10, 1:49 AM CDTRiver Flood WarningEAXBuchanan5 days
Sep 10, 2:47 AM CDTRiver Flood WarningEAXAndrew, Buchanan4 days
Sep 10, 4:27 AM CDTFlash Flood WarningEAXAdair, Chariton, Grundy, Linn, Livingston, Macon and 1 more6 hr
Sep 10, 5:01 AM CDTRiver Flood WarningEAXChariton, Macon4 days
Sep 10, 6:34 AM CDTAreal Flood WarningEAXDaviess, DeKalb, Gentry, Harrison, Nodaway, Worth12 hr
Sep 10, 7:11 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler35 hr
Sep 10, 9:12 AM CDTRiver Flood WarningEAXPlatte5 days
Sep 10, 9:12 AM CDTRiver Flood WarningEAXPlatte5 days
Sep 10, 9:31 AM CDTRiver Flood WarningEAXBuchanan, Platte51 hr
Sep 10, 9:31 AM CDTRiver Flood WarningEAXClay, Jackson, Ray71 hr
Sep 10, 9:31 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray4 days
Sep 10, 9:31 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline4 days
Sep 10, 9:31 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline6 days
Sep 10, 9:31 AM CDTRiver Flood WarningEAXChariton, Howard, Saline6 days
Sep 10, 9:31 AM CDTRiver Flood WarningEAXCooper, Howard6 days
Sep 10, 10:32 AM CDTAreal Flood WarningEAXAdair, Carroll, Chariton, Grundy, Linn, Livingston and 4 more8 hr
Sep 10, 5:40 PM CDTAreal Flood WarningEAXAdair, Andrew, Atchison, Caldwell, Chariton, Daviess and 15 more24 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.